# SDR ASAA11510420

- Difficulty date: September 26, 2011
- Submitted: September 29, 2011
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 2,430 hours, 737 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fmc
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

IN ETOPS AIRSPACE AT 0043Z APPROACHING 40N36 POSITION MSG "SINGLE FMC OPERATION.  RAN QRH DID NOT RESTORE DUAL OPERATION.  CONTINUED SINGLE FMC OPS ON CAPTS SIDE, IT WAS THE F/O'S FMC THAT FAILED.  FOUND A/C ON WITH SINGLE FMC OPERATION.  PERFORMED FIM 34 61 00 810 807.  DUAL FMC RESTORED.
